# SDR IPXA11M66012

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, LT MAIN SHOWED RED ON THE CONFIGURATION PAGE AND THEN LIGHT ON THE PANEL. (JUST OFF OF GEAR HANDLE, SLIGHT AIR VIBRATION WAS FELT, GEAR HANDLE LOWERED AND LT MAIN IMMEDIATELY GREEN RETRACTED GEAR.  LUBRICATED LT MLG IAW TC 0216, ALSO PERFORMED GEAR SWING IAW AMM 07-11-00-2. CYCLED GEAR SEVERAL TIMES NORMALLY.  ALL INDICATIONS CK NORMAL.
